2
   

Accutane and male sexual dysfunction

 
 
Reply Fri 14 Nov, 2014 11:10 am
I understand many doctors do not relate accutane and sexual dysfunction and maybe this is rare but it real effect for me. Loss of sexual sensation and decreased libido occured overnight for me. Doctors, Any suggestions as to how to treat this, i am seeing medical doctors but they apparently think its in my head, it is not.

What can i do from now on to rid my bloodstream of the accutane? What blood testings to do i need?
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 2 • Views: 564 • Replies: 5
No top replies

 
Butrflynet
 
  1  
Reply Fri 14 Nov, 2014 04:20 pm
@chicagobulls,
I am not a doctor, those are good questions for your doctor when you see one.

In the meantime, you can read up on it here.

http://www.drugs.com/sfx/accutane-side-effects.html
http://www.drugs.com/sfx/accutane-side-effects.html
0 Replies
 
chicagobulls
 
  1  
Reply Tue 18 Nov, 2014 04:01 pm
Thanks, my symptoms are not unique but there also not being publised. There have beeing many people who have killed themselve though to the symptoms i am expressing. But often time, this is attributed to depression. Yes, depression caused by inability to have any sexual life, be attracted to girls and all that.

If you notice, the two cases that have been published are both males, one of whom clearyl stated in the letter before his death that he has lost all attracted to girls (no libido).

I am looking for solutions
chai2
 
  2  
Reply Tue 18 Nov, 2014 04:26 pm
@chicagobulls,
chicagobulls wrote:


I am looking for solutions


Then go see your doctor.
chicagobulls
 
  0  
Reply Wed 19 Nov, 2014 01:54 am
@chai2,
Thanks for the reply, but doctors do not know anything about this because it is rare, probably less than 1% of men have these symptoms. I am one of the unlucky many. I have and am seeing a few doctors but nothing as help.

A google search will show you that accutane causes these problems

I am hoping that someone with knowledge about my situation can provide helpful advise. I am still looking for solutions.
0 Replies
 
HesDeltanCaptain
 
  1  
Reply Thu 13 Aug, 2015 07:09 am
@chicagobulls,
Nothing you start taking will have an overnight effect like you describe. Saturation of the blood with a medicine isn't that fast. You're making a false-association as with post hoc ergo propter hoc (after therefore because of it, or because 'b' follows 'a' 'b' is because of 'a.')

Shouldn't be taking accutane AT ALL. Was recalled and a class action came about because of it. Makes guys grow breasts among other things.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Accutane and male sexual dysfunction
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 06/26/2019 at 10:46:12